MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN HEADLESS TROCAR DRILL PIN 3.2 MM DIAMETER; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. NEXGEN HEADLESS TROCAR DRILL PIN 3.2 MM DIAMETER; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 20-8020-008-00 - rosa persona tka cut guide b - unknown.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the pin cold welded when being removed from the guide and snapped off in the block.There was no harm or effect on the patient.All available information has been provided.
 
Additional Manufacturer Narrative
H6 : mechanical (g04) - drill.Visual examination of the returned provided pictures identified pin remains lodged in one of the cut guide holes confirming the reported event.The product was not returned for testing.No further analysis can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN HEADLESS TROCAR DRILL PIN 3.2 MM DIAMETER
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19308696
Report Number0001822565-2024-01559
Device Sequence Number15048155
Product Code LXH
UDI-Device Identifier00889024201620
UDI-Public(01)00889024201620(17)330320(10)65762840
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00590102000
Device Lot Number65762840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale